Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Shingles,bursitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
User :   Hello I have a quick question
Doctor :   Proceed with your query
User :   I was recently diagnosed with shingles by an orthodo doctor, because I thought I had a rash as a side effect of the pain killers I am taking for bursitis
User :   should I follow up with him, my primary care doctor, or should I look into an immunologist or dermatologist?
Doctor :  
Just a minute
User :   ok
Doctor :  
I was on an emergency call
User :   understood
Doctor :   You can go to the same orthopedicican

Doctor :  
He will change the analgesic tablet
Doctor :  
And if required you will be given an antihistaminic tablet as well
User :   I was given acyclovir
User :   anything else I should be asking for? I am also on lyrica for the bursitis
Doctor :  
Acyclovir is an antiviral medication
User :   anything else for shingles?
Doctor :  
Lyrica is for pain purpos
Doctor :  
Well you continue with the doctor's advice
Doctor :  
That would be sufficient
User :   thx
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor